MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

COVIDIEN NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number HP0204E
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the device was broken and crunching like a toast when the surgeon roll it up around the shaft of the laparoscopic instrument.Device was still used and worked on the liver bed.It was normally smooth and flexible so after the procedure they opened another same device to check and it was the usual device that expected.No patient injury has been noted.
 
Additional Manufacturer Narrative
Evaluation of summary: post market vigilance (pmv) led an evaluation of two photographs of a device and a video and photograph.The visual inspection of the photographs noted that the product was implanted.The product was observed to be brittle with some breaking of the mesh.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the device history record indicates the product was released meeting all medtronic quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.A review of the device history record indicates the product was released meeting all medtronic quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
COVIDIEN NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7168894
Report Number1219930-2018-00141
Device Sequence Number19196250
Product Code LMG
UDI-Device Identifier20884521082530
UDI-Public20884521082530
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2018
Device Model NumberHP0204E
Device Catalogue NumberHP0204E
Device Lot NumberN7E0848UX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2017
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer02/21/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1